MAUDE Adverse Event Report: ETHICON INC. SURGICEL ORIGINAL 2INX14IN(5.1CMX35.6CM); AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED

ETHICON INC. SURGICEL ORIGINAL 2INX14IN(5.1CMX35.6CM); AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED
Catalog Number 1951S
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and absorbable hemostat was used.There were two products, both absorbable hemostat that seem to have been mislabeled and wanted to bring up to the manufacturer's attention to see if it's a new or older issue.The product is labeled for 2 in x 14 in, however, the product seems to be 2 in x 4 inch.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: g07002 - no device problem found.H6.Investigation findings: c22 ¿ photo evaluation.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Investigation summary: this is an analysis of a photo submitted to ethicon for evaluation.During the visual analysis the following was observed: the photo shows an package was observed, product code 1951, lot number 1031qc, no labeling issues were found on the product.In addition, the qr barcode was readable with the scanner with a result of 0110705031468108201117290531101031qc, the last six digits match the batch number.As part of ethicon's quality process, all devices are manufactured, inspected and released to approved specifications.This report is not intended to deny that you had a problem with the device.There may be other circumstances or issues that occurred while using the device that we were unable to duplicate during our lab analysis.Additional monitoring of complaint information for potential safety signals is conducted through complaint trends as part of post-market surveillance.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
SURGICEL ORIGINAL 2INX14IN(5.1CMX35.6CM)
Common Device Name
AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km 8.3
san lorenzo PR 00754
*   00754
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key21882869
Report Number2210968-2025-04378
Device Sequence Number7865328
Product Code LMG
UDI-Device Identifier10705031468108
UDI-Public(01)10705031468108(17)290531(10)1031QC
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
N12159
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1951S
Device Lot Number1031QC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2025
Initial Report FDA Received Date04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown